Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 4(2); 2006 > Article
A Case of Myoclonus Presenting as a Side Effect of Amitriptyline
Jong-Pil Choi, Seong-Soo Park, Joon-Seok Park, Sang-Jun Na
Journal of The Korean Society of Clinical Toxicology 2006;4(2):155-157
DOI: https://doi.org/
Published online: December 31, 2006
  • 69 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
1Departments of Emergency Medicine, Konyang University College of Medicine
2Departments of Emergency Medicine, Konyang University College of Medicine
3Departments of Emergency Medicine, Konyang University College of Medicine
4Departments of Emergency Neurology, Konyang University College of Medicine

Myoclonus is manifested in a variety of situations including metabolic derangements, brain lesions, epilepsy, and drugs toxicity. We reported a rare case of amitriptyline-induced myoclonus. A 64-year-old man with a tension-type headache was administered amitriptyline at 15 mg/day. Eight days after initiation of amitriptyline, multifocal myoclonus developed, involving the face and upper extremities. Two hours after the administration of clonazepam at 1 mg, myoclonus resolved completely.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology